question-icon

Suggest Treatment For Fatigue And Constipation

default
Posted on Tue, 2 Jun 2015
Question: Hello Dr.
This my symptoms and that I do not know whether organic or psychological fatigue and fatigue constant never-ending sleep tight in the head and above the eyes and abdominal constipation.
Best unity and cerebral does not stand to think in my case I no longer enjoy life as you and I like solitude and sit on my own.
Say my focus from the previous and scattered thinking and forgetting names What is the solution please help? Is membership and psychosocial
doctor
Answered by Dr. Olsi Taka (25 minutes later)
Brief Answer:
Psychogenic more likely.

Detailed Answer:
Hello! I read your question carefully as well as other exchanges you have had with my colleagues and I am sorry about the state you are in.

I must say that my opinion corresponds to that of my colleagues, those symptoms are in the setting of anxiety and depression. Constipation is also a common finding, often as part of irritable bowel syndrome which coexists usually with anxiety.

One thing I would want to be checked though is thyroid function, as low thyroid levels could also cause all those symptoms. Check in your blood tests whether that has been done.

If that has been done I believe treatment with an SSRI anti depressant is the appropriate management.

I remain at your disposal for further questions.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Olsi Taka (54 minutes later)
You several tests of the thyroid gland and the doctors told me that the results are good.
Is that supports this psychological symptoms of anxiety and depression
doctor
Answered by Dr. Olsi Taka (26 minutes later)
Brief Answer:
Yes mood disorder is the cause

Detailed Answer:
Thank you for bringing that info so promptly.

In that case yes, anxiety and depression are left as the most probable cause.

I recommend you start treatment as suggested above. I am optimistic that treatment will gradually make you feel better.

I hope to have been of help.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Olsi Taka (7 minutes later)
Thank you Dr, for how long I have to take this medicine and is there any conflict with atorvastatin & analapril medicine( Cholestrol & high blood pressure ).
Regards
doctor
Answered by Dr. Olsi Taka (38 minutes later)
Brief Answer:
Read below.

Detailed Answer:
The treatment I recommended doesn't have any significant interaction with atorvastatin or enalapril, no worry.

Regarding the length of treatment usually it is at least 6 months. One important consideration is that antidepressants need some time to achieve their effect, at least 3-4 weeks, so you should be not consider the lack of improvement during the first couple of weeks as treatment failure, it is normal and the therapy should be continued for one month before judging improvement.

Of course I recommend you to be followed by a psychiatrist who can assess your condition before and after treatment in order to evaluate its efficacy.

I hope things work out for the best.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Olsi Taka (21 hours later)
Thanks so much Dr, my last question
If I am your patient what you will advice me to take(write XXXXXXX name of medicine)
doctor
Answered by Dr. Olsi Taka (20 minutes later)
Brief Answer:
Escitalopram.

Detailed Answer:
There are several drugs in the SSRI or SNRI group with similar efficacy and side effects.
But if I had to pick one, the one I most commonly use in my patients is Escitalopram (Lexapro), starting with a dose of 10 mg. I noticed it was also recommended by one of my colleagues in a past query of yours.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Olsi Taka

Neurologist

Practicing since :2004

Answered : 3674 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Fatigue And Constipation

Brief Answer: Psychogenic more likely. Detailed Answer: Hello! I read your question carefully as well as other exchanges you have had with my colleagues and I am sorry about the state you are in. I must say that my opinion corresponds to that of my colleagues, those symptoms are in the setting of anxiety and depression. Constipation is also a common finding, often as part of irritable bowel syndrome which coexists usually with anxiety. One thing I would want to be checked though is thyroid function, as low thyroid levels could also cause all those symptoms. Check in your blood tests whether that has been done. If that has been done I believe treatment with an SSRI anti depressant is the appropriate management. I remain at your disposal for further questions.